# SDR AALA201706209001

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 6,869 hours, 3,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED TO TEST AT POWER SUPPLY 11 WL. REPLACED BATTERY IAW MM 33-51-11.
